# SDR SWAA2024042377634

- Difficulty date: April 20, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 52,203 hours, 31,617 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: UNKNOWN
- Condition: Faulted
- Location: Lt Wing Le Flaps
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LE FLAPS TRANSIT LIGHT REMAINED ILLUMINATED AFTER TAKEOFF FLAPS RETRACTION.<[01] R/R'D #3 LE FLAP EXT PROX SENSOR PER AMM 27-88-11. OPS CHECK GOOD.
